Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 55, NWS Boston/Norton, MA

June 23, 2008Franklin County, Hampshire County, Massachusetts

NWS Boston/Norton, MA issued this severe thunderstorm warning at Jun 23, 2008, 3:51 AM EDT for Franklin County, Hampshire County, Massachusetts. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2008, 3:51 AM EDT (07:51 UTC)
Expired
Jun 23, 2008, 4:30 AM EDT
In force
39 min
Issued by
NWS Boston/Norton, MA
Area
Storm-based polygon

Counties Franklin County, MA, Hampshire County, MA

The radar

The Albany radar (KENX), 111 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 4:14 AM EDTHAIL 0.75Worthington, MA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2008-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2008-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1409 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBOX 230751
SVRBOX
MAC011-015-230830-
/O.NEW.KBOX.SV.W.0055.080623T0751Z-080623T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAUNTON MA
351 AM EDT MON JUN 23 2008

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN WESTERN MASSACHUSETTS...
  THIS INCLUDES THE CITY OF GREENFIELD...
  NORTHWESTERN HAMPSHIRE COUNTY IN WESTERN MASSACHUSETTS...

* UNTIL 430 AM EDT

* AT 347 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR EAST WINDSOR...OR 13 MILES EAST OF
  PITTSFIELD...AND MOVING NORTHEAST AT 37 MPH.

* THE SEVERE THUNDERSTORM SHOULD BE NEAR...
  HAWLEY BY 400 AM EDT...
  ASHFIELD BY 405 AM EDT...
  BUCKLAND BY 410 AM EDT...
  SHELBURNE AND CONWAY BY 415 AM EDT...
  DEERFIELD AND COLRAIN BY 420 AM EDT...
  GREENFIELD AND LEYDEN BY 425 AM EDT...

LAT...LON 4239 7304 4240 7301 4260 7297 4274 7262
      4272 7239 4273 7236 4272 7233 4260 7226
      4237 7303
TIME...MOT...LOC 0751Z 244DEG 32KT 4249 7297

$$

BELK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:26 PM EDT, 5 hours 25 minutes earlier.

Area forecast discussion, Jun 22, 10:26 PM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1026 PM EDT SUN JUN 22 2008

.SYNOPSIS...
A SLOW-MOVING COLD FRONT WILL MOVE EAST INTO SOUTHERN NEW ENG MON
NIGHT THEN STALL NEAR THE COAST DURING TUE.  HIGH PRESSURE WILL
BUILD INTO THE REGION WED. ANOTHER SLOW MOVING COMPLEX FRONTAL
SYSTEM AND MID LEVEL DISTURBANCE SHOULD KEEP OUR WEATHER UNSETTLED
TOWARD THE END OF THIS WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
CONVECTION HAS DECREASED ACROSS THE FORECAST AREA BUT WILL CONTINUE
WITH SLIGHT CHANCE POPS OVERNIGHT EAST WITH CHANCE POPS WEST. GFS
INCREASES THETA-E RIDGING WITH A POTENTIAL MCS TOWARDS 12Z APPROACHING
THE WESTERN ZONES WHILE THE NAM DOES NOT. HOWEVER A FAIRLY INTENSE
STORM JUST PASSED NORTH OF POUGHKEEPSIE THE PAST HOUR. WILL CONTINUE
TO MONITOR THIS POTENTIAL OVERNIGHT. DID NOT MAKE MANY CHANGES TO THE
CURRENT FORECAST AS MOST WEATHER GRID PARAMETERS ON TRACK EXCEPT
LOWERED SEAS BY A FOOT ACROSS THE OUTER COASTAL WATERS AND REMOVE
HEADLINES FOR THE CWF.

AREAS OF LOW CLOUDS AND FOG WILL DEVELOP LATER TONIGHT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
MON...REMNANTS OF MCS WILL LIKELY RESULT IN A FEW SHOWERS AND TSTMS
SPILLING INTO PORTIONS OF SNE DURING THE MORNING.  THIS MAY HAVE AN
IMPACT ON INSTABILITY LATER ON AS MORE CONVECTION TRIES TO DEVELOP
AHEAD OF COLD FRONT.

SOUTHERLY FLOW AND CLOUD COVER WILL LIKELY LIMIT INSTABILITY IN THE
COASTAL PLAIN...BUT ENVIRONMENT EXPECTED TO RECOVER FURTHER WEST IN
THE INTERIOR WHERE SBCAPES 1000-2000 J/KG ARE FORECAST DURING THE
AFTERNOON WITH DEWPOINTS INCREASING INTO THE UPPER 60S.  500 MB
WINDS FORECAST TO INCREASE TO 40-45 KTS AND 0-6KM BULK SHEAR
APPROACHES 40 KTS W ZONES.  LIKELY POPS FORECAST ALONG AND NW OF I95
CORRIDOR WITH CHC POPS TO THE SE.  IF WE CAN GENERATE ENOUGH
INSTABILITY DURING THE AFTERNOON...ORGANIZED SEVERE WEATHER WILL BE
LIKELY...MAINLY INTERIOR.  WE DID NOT INCLUDE ENHANCED WORDING YET
DUE TO UNCERTAINTY IN THE INSTABILITY...BUT WILL HIGHLIGHT IN
HWO.

LINGERING CONVECTION POSSIBLE MON NIGHT AS COLD FRONT MOVES INTO THE
REGION...THEN IT SHOULD DRY OUT AFTER MIDNIGHT...ESPECIALLY INTERIOR
AS COLD FRONT APPROACHES THE COAST.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
LINGERING COUDS AND POPS TUESDAY AS AN UPPER SOUTHWEST FLOW SLOWS THE
DEPARTURE OF THE SURFACE COLD FRONT. THE UPPER TROF MOVES THROUGH
TUESDAY EVENING...WHICH SHOULD KICK THE LAST OF ANY SHOWERS OFFSHORE.
HIGH PRESSURE THEN BUILDS IN WEDNESDAY WITH FAIR DRY WEATHER.

ANOTHER COMPLEX PATTERN OF FRONTS DEVELOPS AROUND SOUTHERN NEW
ENGLAND LATE THURSDAY INTO THIS WEEKEND. THE TIMING ON POPS IS STILL
VERY UNCERTAIN AND WILL LIKELY CHANGE IN FUTURE FORECASTS. WE
FOLLOWED THE GMOS VALUES...BUT ZEROED OUT ANY FORECAST POPS WHEN THE
SKY GRID VALUES WERE MOSTLY CLEAR. GMOS TEMPERATURE FORECASTS LOOKED
REASONABLE AND WERE CLOSELY FOLLOWED.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
TONIGHT...AREAS IFR LOW CLOUDS...IFR FOG PATCHES REDEVELOP ACROSS
MOST TERMINALS AFT 06Z. OTHERWISE MVFR WITH ISOLATED SHRA OR TSRA
POSSIBLE.

MONDAY...MORNING IFR CONDITIONS IMPROVE TO MVFR AWAY FROM THE SOUTH
COAST. SCT SHRA AND TSRA REDEVELOP ESPECIALLY WESTERN TERMINALS.
TSRA MAY BE SEVERE.

OUTLOOK...TUESDAY THROUGH FRIDAY...

TUESDAY...LINGERING MVFR CONDITIONS PROBABLE IN SCATTERED SHOWERS AND
TSTMS ESPECIALLY IN THE EAST...VFR ELSEWHERE.

TUESDAY NIGHT INTO WEDNESDAY NIGHT...VFR CONDITIONS LIKELY.

THURSDAY AND FRIDAY...VFR FOR MOST LOCATIONS. SCATTERED MVFR IN DEVELOPING
SHOWERS.

&&

.MARINE...
TONIGHT...SMALL CRAFT ADVISORY HAS EXPIRED AS WIND GUSTS TO 25 KT NEAR
SHORE HAVE DIMINISHED. WINDS AND SEAS REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA.

MON-MON NIGHT...SOUTHERLY WINDS LESS THAN 20 KTS.  WE UNDERCUT WNA
GUIDANCE AND CAPPED SEAS AT 4 FT.

OUTLOOK...TUESDAY THROUGH FRIDAY...

MARGINAL SMALL CRAFT ADVISORY SEAS /5 FT/ MAY DEVELOP ACROSS THE
OUTER SOUTH COASTAL WATERS THURSDAY. OTHERWISE...RELATIVELY TRANQUIL
WINDS AND SEAS THROUGH FRIDAY...WITH SCATTERED SHOWERS AND
THUNDERSTORMS TUESDAY AND THURSDAY.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...WTB/KJC
NEAR TERM...STRAUSS
SHORT TERM...KJC
LONG TERM...WTB
AVIATION...WTB/STRAUSS
MARINE...WTB/KJC/STRAUSS
Hazardous weather outlook, Jun 22, 5:35 PM EDT, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
535 PM EDT SUN JUN 22 2008

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-232145-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
535 PM EDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TONIGHT

AN ISOLATED STRONG THUNDERSTORM IS POSSIBLE THROUGH EARLY EVENING
ACROSS THE INTERIOR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN ON MONDAY.
SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WIND AND LARGE
HAIL...MAINLY IN THE INTERIOR MONDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED NONDAY AFTERNOON.

ANZ230>237-250-254-255-232145-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
535 PM EDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 23, 2:40 AM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
240 AM EDT MON JUN 23 2008

MAZ002-003-008-009-230715-
EASTERN FRANKLIN MA-WESTERN FRANKLIN MA-WESTERN HAMPDEN MA-WESTERN
HAMPSHIRE MA-
240 AM EDT MON JUN 23 2008

AT 236 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH THE POTENTIAL TO PRODUCE SMALL HAIL 3 MILES
NORTHEAST OF CHESTER...OR ABOUT 14 MILES WEST OF NORTHAMPTON...MOVING
NORTHEAST AT 24 MPH.

THE THUNDERSTORM WILL BE NEAR...CHESTERFIELD AND WORTHINGTON BY 250
AM EDT...GOSHEN AND CUMMINGTON BY 300 AM EDT...8 MILES SOUTHEAST OF
HAWLEY BY 310 AM EDT...ASHFIELD AND CONWAY BY 320 AM EDT.

FOR YOUR SAFETY...GET INSIDE WHEN THIS STORM APPROACHES. HEAVY RAIN
MAY CAUSE MINOR STREET FLOODING AS WELL AS PONDING OF WATER IN POOR
DRAINAGE AREAS. IN ADDITION VISIBILITY WILL BE SHARPLY REDUCED...USE
CAUTION AND SLOW DOWN IF DRIVING.

THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. GET
INDOORS OR INSIDE A VEHICLE NOW IF YOU ARE CAUGHT OUTSIDE...STAY
AWAY FROM ISOLATED TALL OBJECTS SUCH AS TREES. AVOID OPEN AREAS SUCH
AS GOLF COURSES OR BALL FIELDS.

STRAUSS
Special weather statement, Jun 23, 3:13 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
313 AM EDT MON JUN 23 2008

CTZ002-MAZ002-003-008>011-NHZ011-230830-
CHESHIRE NH-EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-HARTFORD CT-WESTERN FRANKLIN MA-
WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
313 AM EDT MON JUN 23 2008

...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL TRACK NORTHEAST
ACROSS EXTREME WESTERN MASSACHUSETTS THROUGH 430 AM...

AT 3 AM NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO
60 MPH...LARGE HAIL...FREQUENT LIGHTNING AND HEAVY DOWNPOURS
ENTERING THE BERKSHIRES AND NORTHWEST HILLS OF CONNECTICUT. THIS LINE
IS MOVING NORTHEAST AT 35 MPH. IT CURRENTLY APPEARS PORTIONS OF
FRANKLIN...HAMPSHIRE AND HAMPDEN COUNTIES IN WESTERN MASSACHUSETTS
AND CHESHIRE COUNTY NEW HAMPSHIRE WILL DIRECTLY BE IN THE PATH OF
THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS. PREPARE IN ADVANCE
FOR THE POSSIBILITY OF DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY
CLOUD TO GROUND LIGHTNING. GO INDOORS NOW...PREFERABLY INSIDE A
STRONG BUILDING AND AWAY FROM WINDOWS. YOU MAY WANT TO UNPLUG
APPLIANCES WHICH ARE NOT NEEDED.

STRAUSS
Special weather statement, Jun 23, 3:13 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
313 AM EDT MON JUN 23 2008

CTZ002-MAZ002-003-008>011-NHZ011-230830-
CHESHIRE NH-EASTERN FRANKLIN MA-EASTERN HAMPDEN MA-
EASTERN HAMPSHIRE MA-HARTFORD CT-WESTERN FRANKLIN MA-
WESTERN HAMPDEN MA-WESTERN HAMPSHIRE MA-
313 AM EDT MON JUN 23 2008

...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL TRACK NORTHEAST
ACROSS EXTREME WESTERN MASSACHUSETTS AND CHESHIRE COUNTY NEW
HAMPSHIRE THROUGH 430 AM...

AT 3 AM NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE
OF SEVERE THUNDERSTORMS WITH THE POTENTIAL TO PRODUCE WIND GUSTS TO
60 MPH...LARGE HAIL...FREQUENT LIGHTNING AND HEAVY DOWNPOURS
ENTERING THE BERKSHIRES AND NORTHWEST HILLS OF CONNECTICUT. THIS LINE
IS MOVING NORTHEAST AT 35 MPH. IT CURRENTLY APPEARS PORTIONS OF
FRANKLIN...HAMPSHIRE AND HAMPDEN COUNTIES IN WESTERN MASSACHUSETTS
AND CHESHIRE COUNTY NEW HAMPSHIRE WILL DIRECTLY BE IN THE PATH OF
THESE STORMS.

IF YOU ARE IN THE PATH OF THESE STORMS. PREPARE IN ADVANCE
FOR THE POSSIBILITY OF DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY
CLOUD TO GROUND LIGHTNING. GO INDOORS NOW...PREFERABLY INSIDE A
STRONG BUILDING AND AWAY FROM WINDOWS. YOU MAY WANT TO UNPLUG
APPLIANCES WHICH ARE NOT NEEDED.

STRAUSS

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 3:49 AM EDTSevere Thunderstorm WarningBOXHampden, Hampshire41 min
Jun 23, 4:49 AM EDTSevere Thunderstorm WarningBOXHampden, Hampshire26 min
Jun 23, 6:09 AM EDTSevere Thunderstorm WarningBOXMiddlesex, Worcester36 min
Jun 23, 6:36 AM EDTSevere Thunderstorm WarningBOXMiddlesex24 min
Jun 23, 7:30 AM EDTSevere Thunderstorm WarningBOXHampden, Worcester45 min
Jun 23, 8:04 AM EDTSevere Thunderstorm WarningBOXWorcester41 min
Jun 23, 1:13 PM EDTAreal Flood AdvisoryBOXFranklin, Hampden, Hampshire, Worcester3 hr
Jun 23, 1:37 PM EDTAreal Flood AdvisoryBOXHampden, Hampshire3 hr
Jun 23, 1:40 PM EDTSevere Thunderstorm WarningBOXHampden65 min
Jun 23, 1:53 PM EDTSevere Thunderstorm WarningBOXFranklin, Worcester52 min
Jun 23, 2:20 PM EDTFlash Flood WarningBOXHampden, Hampshire55 min
Jun 23, 2:31 PM EDTSevere Thunderstorm WarningBOXHampden, Hampshire, Worcester59 min
Jun 23, 3:13 PM EDTSevere Thunderstorm WarningBOXWorcester31 min
Jun 23, 3:19 PM EDTSpecial Marine WarningBOX56 min
Jun 23, 3:32 PM EDTAreal Flood AdvisoryBOXHampden118 min
Jun 23, 3:36 PM EDTAreal Flood AdvisoryBOXMiddlesex, Worcester2 hr
Jun 23, 4:33 PM EDTAreal Flood AdvisoryBOXHampden, Hampshire, Middlesex, Worcester96 min
Jun 23, 5:11 PM EDTSevere Thunderstorm WarningBOXMiddlesex26 min
Jun 23, 5:22 PM EDTAreal Flood AdvisoryBOXEssex, Middlesex, Norfolk113 min
Jun 23, 5:44 PM EDTAreal Flood AdvisoryBOXEssex, Middlesex, Suffolk2 hr

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.